Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Conservative hyperbolic formulation for compressible two-phase flow with different phase pressures and temperatures


Authors: E. Romenski, A. D. Resnyansky and E. F. Toro
Journal: Quart. Appl. Math. 65 (2007), 259-279
MSC (2000): Primary 35L65, 76T99
Published electronically: April 19, 2007
MathSciNet review: 2330558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Governing equations for two-phase compressible flow with different phase pressures and temperatures are presented, the derivation of which is based on the formalism of thermodynamically compatible hyperbolic systems and extended irreversible thermodynamics principles. These equations form a hyperbolic system in conservation-law form. A two-phase isentropic flow model proposed earlier and the hyperbolic model for heat transfer underlie the developed theory of this paper. A set of interfacial exchange processes such as pressure relaxation, interfacial friction, temperature relaxation and phase transition is taken into account by source terms in the balance equations. It is shown that the heat flux relaxation limit of the governing equations can be written in the Baer-Nunziato form, in which the Fourier thermal conductivity diffusion terms for each phase are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L65, 76T99

Retrieve articles in all journals with MSC (2000): 35L65, 76T99


Additional Information

E. Romenski
Affiliation: Sobolev Institute of Mathematics, Novosibirsk 630090, Russia
Address at time of publication: Cranfield University, Cranfield MK43 0AL, UK
Email: evrom@math.nsc.ru

A. D. Resnyansky
Affiliation: DSTO, P.O. Box 1500, Edinburgh SA 5111, Australia
Email: Anatoly.Resnyansky@dsto.defence.gov.au

E. F. Toro
Affiliation: University of Trento, Trento, 38050, Italy
Email: toro@ing.unitn.it

DOI: http://dx.doi.org/10.1090/S0033-569X-07-01051-2
PII: S 0033-569X(07)01051-2
Received by editor(s): August 29, 2005
Published electronically: April 19, 2007



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website